# SDR DALA2023050803581

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 70,496 hours, 9,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 EEPLS INOP 46A-AFT LH DOOR. CORRECTIVE ACTION: EPSU 17L SHOWS INTERNAL FAULT, REPLACED EPSU & BATTERY. (4675596)
